Has anyone taken Egrifta and how has it been long term

Has anyone taken Egrifta and how has it been long term

I saw one post that was 2 years old about Egrifta, but nothing recent. I suffer from belly fat that will not go away no matter how much I diet or exercise. Does anyone have any first hand experience with this drug? Since it is a growth hormone and I am lacking testosterone due to my blood pressure medicine that the doctor refuses to take me off of, I'm worried about taking it and my manboobs growing. any other suggestions to losing weight would be… read more

A myHIVteam Member said:

since I have low testosterone I've been diagnosed with it I take shots every two weeks are the fastest effective method for testosterone helps with your energy and other things as far as man boobs that's something that if you had to take out your mammary glands you can do that will help flatten those I had both mine removed because I had tumors that are benign they were pulled out so I no longer have other than the nipples they're very flat belly fat is there and it gets bigger and it gets thinner pending on what you eat but otherwise you look normal because most people have belly fat I would not worry so much about that just worried about living being undetectable having the people that support you I'm being happy and live life is for living hugs hope this helps

posted 3 months ago
A myHIVteam Member said:

Agreed. I take my 2 pills no matter what.
I've been undetectable ever since I was first diagnosed. Once I started my med, which was Atripla when it first came out. Had some real mental effects.
Don't give up. Would you just lay down and die if it were a different disease?

posted 3 months ago
A myHIVteam Member said:

Not me

posted 3 months ago
A myHIVteam Member said:

Ok... You may want to think about any hormone treatment if that is the case with your medications.

posted 3 months ago
A myHIVteam Member said:

I am on human growth hormone and yes it is the only medication I know of to date ( they may have come out with new ones) that will help cut down the fat cells but on the same note ..it does register as sugar in your body and your sugar levels including blood pressure may go higher than normal. ... so I would talk to an HIV specialist about that particular hormone, antiviral and your blood pressure medication.

edited, originally posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in